# SDR DALA2021060703113

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 77,186 hours, 27,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5649 R3 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED OBSTRUCTION FROM GIRT BAR DOOR R3 OPERATED NORMALLY PER B757 AMM 52-11. (7787722)
